MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE W/ DEPLOYING SUTURE
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces to the construct during use.
 
Event or Problem Description
On 06/15/2022, it was reported by a sales representative via sems that an ar-1588btb-j tightrope did not seat correctly during a procedure.The tightrope button was flipped onto the femoral cortex and shortened as the bone block entered the tunnel.The tightrope then would not shorten any further causing the button to not fully seat on the bone.The tightrope was removed by the surgeon cutting the sutures.

Brand Name
BTB TIGHTROPE W/ DEPLOYING SUTURE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19072842
Report Number1220246-2024-01919
Device Sequence Number4658441
Product Code HTY
UDI-Device Identifier00888867095366
UDI-Public00888867095366
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberBTB TIGHTROPE W/ DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-J
Device Lot Number13715917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown